# SDR 95ZZZX3412

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING AIRCRAFT SERVICE NR 4, FOUND A .75 INCH CRACK AND A 1 INCH CRACK AT LBL 60, STA 948.  REPAIRED BY INSTALLING DOUBLER PER ARA 9335.  AIRCRAFT TOTAL TIME:  64,349 HOURS; 43,814 CYCLES.
